Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 113

1.

Unnecessary surgery for acute abdomen secondary to angiotensin-converting enzyme inhibitor use.

de Graaff LC, van Essen M, Schipper EM, Boom H, Duschek EJ.

Am J Emerg Med. 2012 Oct;30(8):1607-12. doi: 10.1016/j.ajem.2011.10.028. Epub 2012 Aug 4.

PMID:
22867837
2.

Acute abdomen due to intestinal angioedema induced by ACE inhibitors: not so rare?

Dobbels P, Van Overbeke L, Vanbeckevoort D, Hiele M.

Acta Gastroenterol Belg. 2009 Oct-Dec;72(4):455-7.

PMID:
20163043
3.

Possible angiotensin-converting enzyme inhibitor (ACEI)-induced small bowel angioedema.

Haines EC, Wall GC.

J Pharm Pract. 2011 Dec;24(6):564-7. doi: 10.1177/0897190011406126.

PMID:
21676850
4.

Intestinal angioedema induced by angiotensin-converting enzyme inhibitors: an underrecognized cause of abdominal pain?

Augenstein VA, Heniford BT, Sing RF.

J Am Osteopath Assoc. 2013 Mar;113(3):221-3.

PMID:
23485983
5.

Angiotensin-converting enzyme inhibitor-induced visceral angioedema.

Marmery H, Mirvis SE.

Clin Radiol. 2006 Nov;61(11):979-82. Review. No abstract available.

PMID:
17018312
6.

Lisinopril-induced isolated visceral angioedema: review of ACE-inhibitor-induced small bowel angioedema.

Abdelmalek MF, Douglas DD.

Dig Dis Sci. 1997 Apr;42(4):847-50. Review. No abstract available.

PMID:
9125659
7.

Angioedema of the intestine.

Smith DC.

N Engl J Med. 1996 Nov 14;335(20):1535. No abstract available.

PMID:
8927097
8.

Angioedema of the intestine.

Marinella MA.

N Engl J Med. 1996 Nov 14;335(20):1535. No abstract available.

9.

Angiotensin-Converting Enzyme Inhibitor-Induced Angioedema of the Small Bowel-A Surgical Abdomen Mimic.

Bloom AS, Schranz C.

J Emerg Med. 2015 Jun;48(6):e127-9. doi: 10.1016/j.jemermed.2015.01.016. Epub 2015 Apr 14.

PMID:
25886983
10.

Angioedema of the small bowel due to an angiotensin-converting enzyme inhibitor.

Chase MP, Fiarman GS, Scholz FJ, MacDermott RP.

J Clin Gastroenterol. 2000 Oct;31(3):254-7. Review.

PMID:
11034011
11.

Visceral angioedema related to treatment with an ACE inhibitor.

Mullins RJ, Shanahan TM, Dobson RT.

Med J Aust. 1996 Sep 16;165(6):319-21.

PMID:
8862331
12.

ACE inhibitor-induced angioedema of the small intestine: a case report.

Cuypers S, Van Meerbeeck S, De Pauw M.

Acta Cardiol. 2011 Oct;66(5):645-8.

13.
14.

Isolated visceral angioedema: an underdiagnosed complication of ACE inhibitors?

Byrne TJ, Douglas DD, Landis ME, Heppell JP.

Mayo Clin Proc. 2000 Nov;75(11):1201-4.

PMID:
11075752
15.

ACE inhibitor-induced intestinal angio-oedema: rare adverse effect of a common drug.

Shahani L.

BMJ Case Rep. 2013 Jul 22;2013. pii: bcr2013200171. doi: 10.1136/bcr-2013-200171.

16.

Angioedema of the intestine.

Pavletic A.

N Engl J Med. 1996 Nov 14;335(20):1534; author reply 1535. No abstract available.

17.

Angioedema of the small bowel caused by angiotensin converting enzyme inhibitor.

Smet BS, De Kock I, De Backer AI, Verstraete K.

JBR-BTR. 2013 Jan-Feb;96(1):41. No abstract available.

PMID:
23610884
18.

A rare cause of abdominal pain.

Gonçalves BM, Caetano AC, Ferreira A.

Gastroenterology. 2013 Nov;145(5):e11-2. doi: 10.1053/j.gastro.2013.07.002. Epub 2013 Sep 24. No abstract available.

PMID:
24070731
19.

Angiotensin converting enzyme inhibitor-induced gastrointestinal angioedema: a case series and literature review.

Benson BC, Smith C, Laczek JT.

J Clin Gastroenterol. 2013 Nov-Dec;47(10):844-9. doi: 10.1097/MCG.0b013e318299c69d. Review.

PMID:
23751839
20.

Angiotensin-converting enzyme (ACE) inhibitor-associated angioedema of the stomach and small intestine: a case report.

Shahzad G, Korsten MA, Blatt C, Motwani P.

Mt Sinai J Med. 2006 Dec;73(8):1123-5.

PMID:
17285209

Supplemental Content

Support Center